Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published

    2-list-coloring planar graphs without monochromatic triangles. / Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 98, No. 6, 2008, p. 1337-1348.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  3. Published

    3-connected planar spaces uniquely embed in the sphere. / Thomassen, Carsten; Richter, Bruce.

    In: American Mathematical Society. Transactions, Vol. 354, No. 11, 2002, p. 4585-4595.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  4. Published

    A closed form expression for the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter .

    In: Archiv der Mathematik, Vol. 99, No. 3, 2012, p. 237-245.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    Affine Grassmann codes. / Høholdt, Tom; Beelen, Peter; Ghorpade, Sudhir Ramakant.

    In: I E E E Transactions on Information Theory, Vol. 56, No. 7, 2010, p. 3166-3176.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  6. Published

    A generalization of Baker's theorem. / Beelen, Peter.

    In: Finite Fields and Their Applications, Vol. 15, No. 5, 2009, p. 558-568.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  7. Published

    A highly nonlinear differentially 4 uniform power mapping that permutes fields of even degree. / Leander, Gregor; Bracken, Carl.

    In: Finite Fields and Their Applications, Vol. 16, No. 4, 2010, p. 231-242.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  8. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    A proof of a conjecture by Schweizer on the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, 2011, p. 1276-1285.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  10. Published

    Bilinear Relative Equilibria of Identical Point Vortices. / Aref, H.; Beelen, Peter ; Brøns, Morten.

    In: Journal of Nonlinear Science, Vol. 22, No. 5, 2012, p. 849-885.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    Bounds on the degree of APN polynomials: the case of x −1 + g(x). / Leander, Gregor; Rodier, François.

    In: Designs, Codes and Cryptography, Vol. 59, No. 1-3, 2011, p. 207-222.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

Previous 1 2 3 4 5 6 7 8 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word